# SDR N6WA20110601

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 16,062 hours, 11,177 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE INTERMITTENT ON THE GROUND.   PERFORMED LT OVERWING EXIT DOOR INSP CHECK IAW AMM 52-21-00.  NO DEFECTS NOTED AT THIS TIME.
